# SDR CA070913004

- Difficulty date: August 20, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Cvac 340CVAC
- Aircraft time: 63,174 hours
- Engine: Allsn 501D13D
- Propeller: Hamstd 54H60
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Tie Bolt
- Part number: NAS14651
- Condition: Missing
- Location: Main Wheel
- Component: Main Wheel, Loral, 9540512
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING DAILY INSPECTION OF AIRCRAFT, THE NR3 MAIN WHEEL ASSEMBLY WAS FOUND TO HAVE 4 MISSING TIE BOLTS. THE WHEEL ASSEMBLY WAS REPLACED WITH A SERVICEABLE UNIT, AN AXLE INSPECTION WAS CARRIED OUT AND THE AIRCRAFT WAS RETURNED TO SERVICE. AFTER INVESTIGATION, THE OVERHAUL PROCEDURE HAS BEEN REVISED TO DISCARD TIE BOLTS AND NUTS DURING WHEEL OVERHAUL/REPAIR. THE WHEEL OVERHAUL TASK CARD HAS ALSO BEEN REVISED TO INCLUDE THIS INFORMATION. (TC NR 20070913004)
